# SDR CA020201004

- Difficulty date: January 22, 2002
- Submitted: February 18, 2002
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwc PW150A
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 471515
- Condition: Shorted
- Location: Nlg Squat Switch
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) WEIGHT ON WHEELS CAUTION LIGHT ILLUMINATED IN FLIGHT. RELANDING DUE TO CAUTION LIGHT "WT ON WHEEL" INTERMITTENTLY ON. UNEVENTFUL RE-LANDING.FOUND SENSORS WIRING, TWISTED SHIELDED PAIR, SHORTED TO SHIELD. SENSOR REPLACED.
